Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have penile discharge. Test results revealed klebsiella pneumonia + enterococcus infection. Having burning sensation. What to do?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5946 Questions
Question
I have had a penile discharge that has been ongoing since late Febuary of this year. I have had many culture and swab tests of the actual discharge as well as uri ne and blood. The only bacteria that has been revealed was a few white cells in the urine and a finding of klebsiella pneumonia + enterococcus infectionm which I am told does not creat such a discharge, I have also tested for std's that produce a discharge, which all have been negative. Given The amount of time 5 months that the discharge has been coming, And There has been no effective treatment or diagnoses to date of what it is, Can it be a case of bacteria Prostitis ? The actual discharge is yellow in color and burns the flesh of the penis leaving a white texture of fungus around the foeskin,
any idea, The only drug that has helped lessen the discharge is cipro 500 2 x a day, But once the meds are stopped, The discharge comes back full force
Posted Sat, 3 Aug 2013 in General Health
 
 
Answered by Dr. Rahul Kumar 2 hours later
Hello,
Thanks for the query.
Prostatitis can be due to any bacteria and can be seen in any STD.
As you mentioned you got relief from ciprofloxacin, there must be a bacterial infection.
The microscopy is showing only pus cells and culture is negative for any organism which can cause discharge.
All these points are supporting the diagnosis of chlamydia. This organism is resistant to most of newer antibiotics. The best treatment of chlamydia is doxycycline. You can take 100 mg daily for 15 days. I think this should give you relief. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
 
Follow-up: Have penile discharge. Test results revealed klebsiella pneumonia + enterococcus infection. Having burning sensation. What to do? 4 minutes later
chlamydia. was negative on the tests, as was all std panels including herpes gonareah trich etc, Could it be Prostitis given its been months

I was on docycyclin for 6 weeks with no help, as well as azrithromycin Flaygel etc
 
 
Answered by Dr. Rahul Kumar 12 minutes later
Hello,
Thanks for the follow up. You have tried all antibiotics.
I would like to know whether any culture for candida was done. Another rare possibility is herpes virus. This virus usually causes fluid filled lesions but can also cause discharge rarely.
Let me know if these two diseases were ruled out ?
Above answer was peer-reviewed by
 
Follow-up: Have penile discharge. Test results revealed klebsiella pneumonia + enterococcus infection. Having burning sensation. What to do? 9 minutes later
I know the herpes was Negative, and The ID doctor did do a test that she mentioned That there was no growth on something she sent out
 
 
Answered by Dr. Rahul Kumar 13 minutes later
Ok so we have ruled out all the infective causes. The only possibility remaining is physiological discharge. This includes phosphaturia which means passing out of excess phosphates as discharge. spermaturia which means passage of sperm as discharge. Chyluria, which means passage of fatty material. Discuss with your treating doctor regarding this. Lets see if a cause could be detected. Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor